Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depressing ADs Hattree

Posted by Sigolene on September 23, 2000, at 2:49:50

In reply to Depressing ADs, posted by Hattree on September 22, 2000, at 11:24:02

I don't have a direct answer to your question, but what i can tell you is that each time i take an AD wihch "touch" the 5-HT neurotransmitters, my depression is seriously worsening, and i already did 4-5 weeks trial (with serzone, zoloft, prozac, tianeptine...).
The solution for me is to take a AD which acts only on NE or DA system (for ex reboxetine, ludiomil... often tricyclic AD).
So i suggest you take an AD acting on an other neurotransmitter system.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sigolene thread:45058
URL: http://www.dr-bob.org/babble/20000905/msgs/45100.html